# SDR FDEA201201150182

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5397434221090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE FRAME 63 TO FRAME 67 LOWER TRANSITION PROFILE HAS 18 SQ INCHES OF CORROSION AROUND FASTENER HOLES.  R & R PROFILE AT FRAME 63 T0 FRAME 67 LT SIDE AFT CARGO COMPARTMENT IAW SRM 51-40-21.
